Advertisement

Applications of the existence of well growing holomorphic functions

  • Peter Pflug
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1039)

Keywords

Holomorphic Function Steklov Institute Polynomial Growth Pseudoconvex Domain Bergman Kernel 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    BEDFORD, E. and J.E. FORNAESS: A construction of peak points on weakly pseudoconvex domains, Ann. of Math. 107 (1978), 555–568.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [2]
    BURBEA, J.: On metric and distortion theorems, Princeton University Press: Recent Developments in Several Complex Variables (1981), 65–92.Google Scholar
  3. [3]
    CNOP, I.: Spectral study of holomorphic functions with bounded growth, Ann. Inst. Fourier 22 (1972), 293–310.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    DIEDERICH, K. and P. PFLUG: Über Gebiete mit vollständiger Kählermetrik, Math. Ann. 257 (1981), 191–198.MathSciNetzbMATHCrossRefGoogle Scholar
  5. [5]
    EASTWOOD, A.: À propos des variétés hyperboliques completes, C.R. Acad. Paris 280 (1975), 1071–1075.MathSciNetzbMATHGoogle Scholar
  6. [6]
    FERRIER, J.P.: Spectral theory and complex analysis, North-Holland 1973.Google Scholar
  7. [7]
    GRAUERT, H.: Charakterisierung der Holomorphiegebiete durch die vollständige Kählersche Metrik, Math. Ann. 131 (1965), 38–75.Google Scholar
  8. [8]
    HAHN, K.T.: On the completeness of the Bergmann metric and its subordinate metrics II, Pac. Journ. Math. 68, (1977), 437–446.zbMATHCrossRefGoogle Scholar
  9. [9]
    JARNICKI, M.: Holomorphic functions with bounded growth on Riemann domains over ℂn, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 27 (1979), 675–680.MathSciNetzbMATHGoogle Scholar
  10. [10]
    LIGOCKA, E.: Domains of existence of real analytic functions and the inverse of the Bremermann theorem, Bull Acad. Polon. Sci. Sér. Math. Astronom. Phys. 26. (1978), 495–499.MathSciNetGoogle Scholar
  11. [11]
    NAKAJIMA, K.: On the completeness of bounded Reinhardt domains with respect to Bergman metric. Preprint 1982.Google Scholar
  12. [12]
    OHSAWA, T.: A remark on the completeness of the Bergmann metric, Proc. Japan Acad. 57 (1981) 238–240.MathSciNetzbMATHCrossRefGoogle Scholar
  13. [13]
    —: Boundary behaviour of the Bergmann kernel function on pseudoconvex domains, preprint 1981.Google Scholar
  14. [14]
    PFLUG P.: Über polynomiale Funktionen auf Holomorphiegebieten, Math. Zeitschrift 139 (1974), 133–139.MathSciNetzbMATHCrossRefGoogle Scholar
  15. [15]
    —: Quadratintegrable holomorphe Funktionen und die Serre Vermutung, Math. Ann. 216 (1975), 285–288MathSciNetzbMATHCrossRefGoogle Scholar
  16. [16]
    —: Various applications of the existence of well growing holomorphic functions, Functional Analysis, Holomorphy and Approximation Theory, North Holland. Math. Studies 71 (1982), 391–412.MathSciNetCrossRefGoogle Scholar
  17. [17]
    —: About the Caratheodory Completeness of all Reinhardt domain, Advances in Functional Analysis, Holomorphy and Approximation Theory 1981, to appear in Lecture Notes in Pure and Applied Math.Google Scholar
  18. [18]
    —: Eine Bemerkung über die Konstruktion von Holomorphiehüllen, Zeszyty Nauk Uniw. Jag. 23 (1982), 21–22.MathSciNetGoogle Scholar
  19. [19]
    SIBONY, N.: Prolongement des fonctions holomorphes bornées et metrique de Carathéodory, Universite Paris XI, no 73.Google Scholar
  20. [20]
    SKWARCZYŃSKI, M.: Biholomorphic invariants related to the Bergman functions, Dissertationes Mathematicae 173 (1980).Google Scholar
  21. [21]
    VIGUÉ, J.P.: La distance de Carathéodory n'est pas intérieure, to appear in Resultate der Mathematik.Google Scholar
  22. [22]
    VLADIMIROV, V.S.: Methods of the theory of functions of many complex variables, M.I.T. Press 1966.Google Scholar
  23. [23]
    —: Analytic functions of several complex variables and quantum field theory, Proc. Steklov Institute of Mathematics 135 (1978), 69–81.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1983

Authors and Affiliations

  • Peter Pflug
    • 1
  1. 1.Fachbereich Mathematik der Universität OsnabrückVechtaBRD

Personalised recommendations